Optimal deterrence of nuisance suits by repeat defendants
Thomas Miceli
International Review of Law and Economics, 1993, vol. 13, issue 2, 135-144
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0144-8188(93)90002-M
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:irlaec:v:13:y:1993:i:2:p:135-144
Access Statistics for this article
International Review of Law and Economics is currently edited by C. Ott, A. W. Katz and H-B. Schäfer
More articles in International Review of Law and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().